Please use this identifier to cite or link to this item: https://ahro.austin.org.au/austinjspui/handle/1/19060
Title: Regression of hepatocellular adenomas and systemic inflammatory syndrome after cessation of estrogen therapy.
Austin Authors: Sinclair, Marie ;Schelleman, Anthony ;Sandhu, Daljean ;Angus, Peter W 
Affiliation: Department of Gastroenterology and Hepatology, Austin Health, Heidelberg, Victoria, Australia
The University of Melbourne, Melbourne, Victoria, Australia
Interventional Radiology Service, Department of Radiology, Austin Health, Heidelberg, Victoria, Australia
Issue Date: Sep-2017
metadata.dc.date: 2017-07-18
Publication information: Hepatology (Baltimore, Md.) 2017; 66(3): 989-991
Abstract: We report a case of dramatic systemic inflammatory symptoms and biochemical signs of inflammation related to multiple hepatic adenomas that completely resolved after cessation of the oral contraceptive pill (OCP) and associated adenoma regression. This represents a case of dramatic symptoms that resolved after estrogen withdrawal alone. (Hepatology 2017;66:989-991).
URI: http://ahro.austin.org.au/austinjspui/handle/1/19060
DOI: 10.1002/hep.29151
PubMed URL: 28295483
Type: Journal Article
Appears in Collections:Journal articles

Show full item record

Page view(s)

12
checked on Dec 2, 2022

Google ScholarTM

Check


Items in AHRO are protected by copyright, with all rights reserved, unless otherwise indicated.